Diabetes

Question
Posted by: Monde | 2009-01-30

Q.

Legionnairs disease

Dear doc
I had a moving pain in my chest and at the back when I breath.I have done a TB and HIV test they were all negative. The xrays shows the left lung is affected.Now the doctor wants me to take a TB treatment for a month.

What can I do, I dont want to take the treatment.

Expert's Reply

A.

Diabetes expert

I suggest you discuss it with your doctor. If you understand why she/he wants you to take the medication you may be more willing to take it. It can also be helpful if your doctor understands your concerns, so that it can be addressed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.